# SDR DXTA022220213841

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 3,255 hours, 2,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 528001283
- Part serial: NSN
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR:  REPEAT WRITE-UP. THE MAIN CABIN DOOR DID NOT AUTOMATICALLY FALL UPON OPENING THE DOOR.  CREW HAD TO PUSH ON IT TO GET THE DOOR TO CONTINUE TO GO DOWN.  WE CLOSED THE DOOR FROM THE OUTSIDE AND TRIED OPENING AND THE DOOR POPPED OUT OF THE FRAME BUT DID NOT AUTOMATICALLY COME DOWN.  REMOVED AND REPLACED GAS STRUT.  PERFORMED OPS CHECK OF MAIN CABIN DOOR.  OPS CHECK GOOD.  MAIN CABIN DOOR FALLS WITHOUT ASSIST OF PERSONNEL.  MAIN CABIN DOOR AUTOMATICALLY COMES DOWN.  NO FURTHER MAINTENANCE REQUIRED AT THIS TIME.  ALL MAINTENANCE PERFORMED IAW CESSNA MODEL 680A AMM 52-10-40.
